# SDR AALA201510029004

- Difficulty date: September 30, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,830 hours, 13,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR LOWER EMER EXIT SIGN IDENTIFIER IS CRACKED.  R & R R1 DOOR LOWER EMER EXIT SIGN IAW AMM 33-50-15.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
